A 17-year-old female asked:
Disclaimer

what does white discharge mean? just had brown discharge that stopped a few days ago n now white discharge. what could it be?

3 doctor answers
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
GYN: get a pelvic exam and culture of the discharge: multiple causes: normal, mucous, infection, STD. yeast-cannot be answered here. Call for an exam.
Answered on May 25, 2020
Dr. John Michel
45 years experience Family Medicine
Infection.: I am not sure where the infection is but the pt being a woman I would suspect the vagina. The white discharge that is curdy and thick in appearance is frequently a vaginal yeast infection . There is a type of vaginal infection that is called vaginosis that can appear as a thin watery brown color. I would see your doctor to make sure the type of infection and the appropriate treatment.
Answered on Apr 4, 2017
1
1 thank
Dr. Lori Mcneal
33 years experience Obstetrics and Gynecology
White discharge: As long as the discharge does not itch, burn, or have a foul odor, it does not appear to be infection. Discharge can change throughout the month becoming clearer and stretchy like egg white when a woman is most fertile. I would see your gyn if the discharge causes symptoms.
Answered on Apr 13, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
This was likely: Older, deoxygenated blood being cleaned from the vagina. This is usually associated with hormonal imbalances. If it becomes a trend, would consult wi ... Read More
A 18-year-old female asked:
Dr. Jumnah Thanapathy
45 years experience Obstetrics and Gynecology
Anything: You should get checked to rule out an ovarian cyst or even a cervical infection.
1
1 thank
A 25-year-old member asked:
Dr. Jon Ahrendsen
38 years experience Family Medicine
A number of things: It can take 6 months after stopping a Depo-Provera shot before periods return to "normal" assuming they were 'normal' to begin with. You could have s ... Read More
3
3 thanks
A 29-year-old female asked:
Dr. Malina Milan
29 years experience Internal Medicine
IUD: It is common for women who have a Mirena (levonorgestrel) iud to stop having their period altogether or only have some very mild spotting, this can be ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month